MathSciNet Relay Station
MathSciNet bibliographic data
MR2426613 34B16 (34A25)
Ravi Kanth, A. S. V.; Aruna, K. Solution of singular two-point boundary value problems using differential transformation method. Phys. Lett. A 372 (2008), no. 26, 4671–4673.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement